# SDR CA991209007

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23053176
- Condition: Failed
- Location: Compressor
- Component: Allsn
- Stage of operation: AP
- Nature of condition: E
- Precautionary procedure: L

## Discrepancy

(CAN) COMPRESSOR STALLS WHEN POWER APPLIED AT ALT.
